Jump to content
Important Survey - Please Participate ×

My vision is still bothering me


[mi...]

Recommended Posts

Wow I haven't posted in awhile, although I've been reading others posts and I think about a lot of you often. I just feel so sad. I don't want to be negative, but I am so tired of all this. My vision problems won't let up. They are the same as they were 6 months ago. I just don't know anymore. I just don't know if this is derealization/depersonalization, major problems with my eyes that isn't benzo related or what. I feel like it won't ever go away and i'm going to be stuck like this for good. My dim vision is 24/7 like I just came from outside in the sun and my eyes haven't adjusted to the light. It makes me feel so weird and foreign. It also makes me feel out of it. I'm really trying to stay positive and I hate posting this here, but I really just don't know what to do.. sad, sad, sad..
Link to comment
Share on other sites

I am so sorry you are still struggling with your eyes.  I have had many eyes sensations.  At one time I saw everything in hi-def., then later, everything was blurry.  For a few months I had eyeball pain and socket soreness.  I had many eye exams that showed nothing.  After much research, I know that certain foods give me an allergic reaction that affect my eyes that didn't in the past.  Also benzos are muscle relaxers and just as people have sympotms of heavy limbs and tight muscles during withdrawal, this is what also happens in our eyes.  The muscle constrict which blures our vision. 

 

Many people have sympotms that come and go, but then there is usually that one sympotm that sticks around most of the duration.  For me it was a heavy chest with tight musclles and inner vibrations, for you, it could be the muscles around your eyes.  As you continue to heal, the muscle will start to relax, but until then possibly there could be some things you can do to aliviate  some of the discomfort.  For me, I got some inflamtion eye drops called acular.  They felt good, didn't do too much for most of the sensations, but every little bit helped.  Also, I bought some reading glasses with just a little increase in strenght and that little bit helped me focus better.  Warm compresses help relieve eye tention.

 

I know how frustrating it can be just waiting for things to lessen, but I promise you in time your eyes will feel better.  Just for curiosity, keep a check on if your eyes feel worse based on certain foods you eat or supplements you may have taken.  For me, I actually could tell and I would stay away from those items. 

 

 

Good luck!

Link to comment
Share on other sites

Thank you lislis you are kind to respond to me. I need words of encouragement when my heart hurts so bad. Wanting to be stronger than I am right now.  :'(
Link to comment
Share on other sites

I am right there with you.  I have had double vision for my entire withdraw, going on seven months without a break.  It is so frustrating.  I have also been to two eye doctors and regular docs and everything is okay.  It's just the withdraw.  I have one eye shut half the time. 

 

I guess this is my main lingering symptom.  I wish I could offer more advice.  At least I know I am not the only one.  :D

Link to comment
Share on other sites

Hi Daytoday-

Ya you are definitely not alone, although we have different eye symptoms, it's our eyes non the less... What worries me is that I haven't seen mine listed as a withdrawal symptom. I also got my eyes checked twice and they said they are perfectly fine. 20/20 vision even...hmmmm??? really makes me wonder.

Link to comment
Share on other sites

I have constant blurry vision at 4 months out.  Before this c/t, i did another c/t and lasted for 6 months and thought i could take benzos again and it completely reset my brain to day one of c/t.  Anyways, I had moments during month 6 where my vision almost became HI-Def. It seemed better than normal, like everything was candy to my eyes. The feeling was amazing and I'm looking forward to it again. I think this sometimes happens in true "windows", which it did for me. I hope this helps :)
Link to comment
Share on other sites

Hi Sam541,

Thanks for taking the time to read and respond. My vision isn't blurry it is dim and the best way to describe it is this- it's as if I just came inside from the sun outside and my eyes haven't yet adjusted to the light-- it's like this 24/7. It may be derealization, but I cant figure that one out. BUT yours changed and it's exciting to know that mine may change too! I love your description of your hi-def vision being candy to your eyes!! Nice to envision that.  :)

 

-Minka

Link to comment
Share on other sites

Hi WHOOPSIE!!  :)

 

Yes it was me who mentioned it before... same ol' problem different day. You know how that goes. I did look at the vision symptoms list and unfortunately my symptom is not there. It would be nice if it were because then I could feel some comfort in knowing that it is the norm (whatever that is) for this crap. What to do.... I just don't know. So good to hear from you again though. You were there for me in the beginning and I will never forget that.  :hug:

 

-Minka

 

 

Link to comment
Share on other sites

Hi Minka ... darn ... it was you with this symptom afterall !!!  :(  It would be so great if you could find at least one person that has this one also.  There has to be one out there who has it just like you.  I just know it would be so comforting to you and I'm sorry that you're still going thru that. 

 

:therethere:

Link to comment
Share on other sites

Sorry minka, maybe blurry isn't how i would describe my eye symptom from withdrawal.  I almost find it hard to describe because it can get blurry if i am too tired, or dizzy, and usually it's dim a lot of the time. I think what your describing is what i have been dealing with to. Its kind of like my eyes are lazy and out of focus...very strange feeling.
Link to comment
Share on other sites

Whoopsie you make me feel better every time I talk to you. One person said they have sort of have what I do, but not quite. Theirs went away at 3 months. I surely would like to hear from others who've had the same issue.

 

Sam541 I know what you mean when you say hard to describe! I am so confused anymore as to how to describe it. Sometimes I think it may be derealization or depersonalization, but then I don't have many of the other symptoms of those two things so...ya.. hard to describe. But the words weird and disturbing are always in my vocabulary.

Link to comment
Share on other sites

hey minka i think i know how you feel, soetimes it feels like my vision is off as if what i see doesnt quite connect in the brain properly, its like things look dull or unclear, not blurry , just not vibrante. to me it is almost a form of dr i think, cause when my vision is like this it makes me feel detached and out of it or not quite connected to reality. sometimes it does clearand then so does the dr. sometimes it can even feel for a split second like my vision is going as if i am going blind for a split second. i perceive these vision probs as coming from my brain , not my eyes if you know what i mean, cause it can make you feel out of it with dr when your eyes are like this. it drives me nutts too and i hate it. once in a while when my vision is normal it is great, but i have this problem off and on every day. usually clears up at night. i have also noticed it is really bad a few days after i drop a dose from about day 3 to 7 then it is much better for about 3 or 4 days and then slowly starts to get worse again right before i need to cut again. this seems to happen with all my sx as if my brain is telling me when i get close to cutting again that i need to cut or i will get worse. does this eye thing make you feel out of it and detached too like almost constant dr? i feel for ya minka cause mine is daily too and only lets up off and on if i get distracted or at night. hope this helps knowing someone else is experiencing this and it has been daily since i started tapering , and i had it while on ativan even before tapering just not daily.
Link to comment
Share on other sites

Hi Ruby12  thanks for responding, i've missed you. Dull is a great adjective to describe my vision. Dim and dull. Yes this eye thing does make me feel out of it and detached pretty much 24/7, so maybe it is derealization. But I have noticed at night and while out in the sunlight it is better. It's still there, but it's better. I think this is because artificial light is my problem and at night we tend to keep all the lights off when we watch tv and when i'm outside I am only exposed to natural lighting. 

 

-Minka

 

Link to comment
Share on other sites

I have had eye problems my whole withdrawal. Now im dealing with the black swirling floaters non stop 24/7 for around 5 months now. I am so ready for this crazy symptom to subside.  >:(
Link to comment
Share on other sites

Hope thanks for responding  :)

I am sorry you are still experiencing problems with your eyes. It is hard- I know, because our vision is a powerful thing. One screwy thing with our eyes can change our perception of everything and we literally see things in a whole different way. In a foreign way. I have the floaters as well. Had them at the beginning and still have them now.

Link to comment
Share on other sites

×
×
  • Create New...